# SDR SWAA2023050544163

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 56,504 hours, 33,883 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST HANDLE AFT OF DOOR 1L IS LOOSE<[01] SECURED ASSIST HANDLE AFT OF L1 DOOR IAW AMM 25-21-31-420-802 STEP 3B(6);[02] VERIFIED STEP 1. AUDIT C/W.
